Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Castillo, Jesús M.F. and García, R. and Jaramillo Aguado, Jesús Ángel (2001) Extension of bilinear forms on Banach spaces. Proceedings of the American Mathematical Society, 129 (12). pp. 3647-3656. ISSN 0002-9939

Castillo, J.M.F. and García, R. and Defant, A. and Pérez García, David and Suárez, J. (2012) Local complementation and the extension of bilinear mappings. Mathematical Proceedings of the Cambridge Philosophical Society, 152 (1). pp. 153-166. ISSN 0305-0041

This list was generated on Thu Nov 27 03:19:39 2014 CET.